Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

How to get pregnant and avoid miscarriage after having a miscarriage due to blighted ovum ?

I am 26/f with hypothyroidism . I take levothyroxine 137mcg daily. I had a 6 weeks miscarriage in June. It was blighted ovum. There was a sac but no fetus. I am trying to conceive now after having 2 mensuration cycles. 1. What are my chances of having a miscarriage again? 2. What can I do to prevent a miscarriage again?
Asked On : Mon, 26 Sep 2011
Answers:  1 Views:  326
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
General & Family Physician 's  Response

Thanks for query,

First have full control of thyroid then chances of pregnancy increases and chances of miscarriage is less.

Go for ovulation study,if there is no proper development and growth of follicle then go for its treatment.

After treatment you will definitely get pregnancy.
After you become pregnant go for treatment for not having miscarriage.

Ok and bye.

Answered: Mon, 26 Sep 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor